# SDR CHQA201000080

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 22,472 hours, 16,582 cycles
- Engine: Allsn AE3007A
- Engine time: 20,286 hours, 16,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 01118A
- Condition: Faulty
- Location: Te Flap
- Part time: 13,155 hours, 11,651 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE FLAP POSITION INDICATION WAS INOP ON APPROACH.  MAINTENANCE REPLACED THE LEFT FLAP WING BRAKE DUE TO FAIL MESSAGES FOUND ON THE CMC WITH NO FURTHER DEFECTS NOTED.
